# SDR DL72S982231

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N542DA
- Make and model: Boeing 727232
- Aircraft serial: 22391
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Module
- Condition: Leaking
- Location: B Hyd Syst
- Component: 65178229
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IN ROUTE, LOSS OF SYS -B- PRESS ENGAGED NR 2 -B- PUMP BOTH LOW PRESS LIGHTS ILLUMINATED. SYS -B- QTY READS ZERO, SYS -A- QTY READS 2 GAL.  ACCOMPLISHED POM HYD SYS -B- LOSS PROCEDURE, NORM BRAKING USED FOR LANDING.  UPON INSPECTION, FOUND -B- SYSTEM PRESSURE MODULE LEAKING.  REPLACED -B- SYSTEM PRESSURE MODULE, LK CKS GOOD.
